On Flat Hermitian Metrics on the Unit Disc.

R.E. Greene; Hung-Hsi Wu

Mathematische Zeitschrift (1970)

  • Volume: 116, page 235-241
  • ISSN: 0025-5874; 1432-1823

How to cite


Greene, R.E., and Wu, Hung-Hsi. "On Flat Hermitian Metrics on the Unit Disc.." Mathematische Zeitschrift 116 (1970): 235-241. <http://eudml.org/doc/171386>.

author = {Greene, R.E., Wu, Hung-Hsi},
journal = {Mathematische Zeitschrift},
keywords = {complex functions},
pages = {235-241},
title = {On Flat Hermitian Metrics on the Unit Disc.},
url = {http://eudml.org/doc/171386},
volume = {116},
year = {1970},

AU - Greene, R.E.
AU - Wu, Hung-Hsi
TI - On Flat Hermitian Metrics on the Unit Disc.
JO - Mathematische Zeitschrift
PY - 1970
VL - 116
SP - 235
EP - 241
KW - complex functions
UR - http://eudml.org/doc/171386
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.